# SDR USAA2013092000018

- Difficulty date: September 20, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 29,903 hours, 23,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3413
- Condition: Faulty
- Location: Emergency Lights
- Part time: 34,067 hours, 22,695 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE RT MID CABIN EMERGENCY LIGHT POWER SUPPLY UNIT FAULTED DURING BITE TEST.  MX REPLACED RT MID CABIN EMERGENCY LIGHT POWER SUPPLY UNIT.  OPS AND TESTED OK IAW REF AMM 33-51-38.
